# SDR CALA2017060901761

- Difficulty date: June 9, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 73,241 hours, 8,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS, RT, TWO UPPER LIGHT ASSY, TWO BULBS PER ASSY INOP.  REPLACED FUSE ON POWER SUPPLY M7920 FOR OUTPUT PIN 15. REF WDM 3 3-51-41. REF AMM 33-51-04. OPS CK GOOD REF AMM 33-51-00.
